My query is regarding the incompatibility of Quetiapine and Lamotrigine with other groups of drugs. Now I have to get treatment for an anaerobic infection. I was prescribed Azithromycin, Clindamycin, Metronidazole and Mycomax. However, I will be extremely grateful if you list me all groups of drugs incompatible with Quetiapine and Lamotrigine or just list the most important ones. Thank you.
Welcome to icliniq.com.
As such for Lamotrigine following drug interactions need to be considered as important.
For Quetiapine, Cytochrome P450 (CYP450) enzyme inhibitors reduces clearance of Quetiapine hence raises Quetiapine levels, therefore dosage needs to be reduced. May increase effect of antihypertensive agents. Besides these interactions no other major interactions with any other group of drugs.
Thank you doctor,
My psychiatrist told me that drugs prescribed by psychiatrist are primarily incompatible with one group of drugs. If so, can you name them?
Welcome back to icliniq.com.
As such Lamotrigine have no major drug interaction with the drugs mentioned by you. So, it can be given along with them. Regarding Quetiapine, no major interactions noted with above mentioned drugs.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. for depression (antidepressant drugs) interact with it. Do not take Lithium if you are taking medications for depression. Some of these medications include SSRI (selective serotonin reuptake inhibitors) like Fluoxetine and others in the same group... Read fullThough I am taking Lamictal, my depression persists. Please help.
Hi doctor, I am suffering from type 2 bipolar disorder ... If Lamictal (Lamotrigine) is not helping much, then you can discuss with your treating doctor regarding either substituting it or adding... Read fullIbuprofen
The rare severe symptoms include GI bleeding, cardiac arrest, seizures, respiratory depression, decreased heart rate, liver problems, etc ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now